# SDR SCNA20161222373

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 663 LBL 42 VERTICAL WEB CRACKED. REMOVED THE BULHEAD WEB.  LOCATED, TRIMMED, ALL REPAIR PARTS. INSTALLED ALL REPAIR PARTS.
